Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Pronormal subgroups and zeros of characters

Author: Gabriel Navarro
Journal: Proc. Amer. Math. Soc. 142 (2014), 3003-3005
MSC (2010): Primary 20C15
Published electronically: May 22, 2014
MathSciNet review: 3223355
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of when a pronormal subgroup of a solvable group is normal by using character theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C15

Retrieve articles in all journals with MSC (2010): 20C15

Additional Information

Gabriel Navarro
Affiliation: Departament d’Àlgebra, Universitat de València, 46100 Burjassot, València, Spain

Keywords: Pronormal subgroups, zeros of characters
Received by editor(s): September 3, 2012
Received by editor(s) in revised form: September 25, 2012
Published electronically: May 22, 2014
Additional Notes: This research was partially supported by the Spanish Ministerio de Educación y Ciencia, proyecto MTM2010-15296, and Prometeo/Generalitat Valenciana
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia